# SDR MWEA99662

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 991173433
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON TRAILING EDGE SPAR HAS PUNCTURE AND GOUGE.  BLENDED GOUGE FABRICATED AND INSTALLED NEW ANGLE.
